Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

See all formats and pricing
More options …
Volume 14, Issue 1


Solomon's induction in quasi-elementary groups

Tim Dokchitser
Published Online: 2010-08-13 | DOI: https://doi.org/10.1515/jgt.2010.040


Given a finite group G, we address the following question: which multiples of the trivial representation are linear combinations of inductions of trivial representations from proper subgroups of G? By Solomon's induction theorem, all multiples have this property if G is not quasi-elementary. We complement this by showing that all multiples of p are if G is p-quasi-elementary and not cyclic, and that this is best possible.

About the article

Received: 2009-12-13

Revised: 2010-03-04

Published Online: 2010-08-13

Published in Print: 2011-01-01

Citation Information: Journal of Group Theory, Volume 14, Issue 1, Pages 49–51, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.040.

Export Citation

© de Gruyter 2011. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Alex Bartel and Matthew Spencer
Journal of Algebra, 2017, Volume 483, Page 230

Comments (0)

Please log in or register to comment.
Log in